Holly have you had your ears checked out by a doctor? the dizziness and loss of equilibrium can be a symptom of inner ear problems, i know thats been the case for me.
I also take Stemetil for dizziness/vertigo etc.
Maz XX hope things improve! XX
'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)
Panic Disorder, Agoraphobia, CFS, Fibromyalgia, TMJ disorder, Endometriosis, PCOD, Chronic E.N.T infections, Reactive Arthritis, GERD, Sinusitis, IBS, Allergies, Glandular fever, Migraines, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania, PTSD, Seasonal Mood Disorder, OCD, Benign Vertigo, Impaired immune system. Tachycardia, tinnitus, low clotting factor= bruising. Tendonitis, Bursitis.
Meds: Zoloft 150mg. Xanax 4mg. Celebrex. Mobic. Panadeine Forte. Digesic.
Multiple surgeries- I bear the scars of my poor physical health.
Age:28. First diagnosed at 14. Proud Aussie.